MathSciNet Relay Station
MathSciNet bibliographic data
MR1736590 (2001f:60094) 60J80 (60K35)
Hueter, Irene; Lalley, Steven P. Anisotropic branching random walks on homogeneous trees. Probab. Theory Related Fields 116 (2000), no. 1, 57–88.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement